Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 7:01 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 7:01 PM CDT (00:01 UTC)
- Expired
- Apr 14, 2011, 7:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 7:21 PM CDT | HAIL 2 | Coweta, OK | |
| Apr 14, 7:39 PM CDT | HAIL 1.75 | Coweta, OK | |
| Apr 14, 7:45 PM CDT | HAIL 1 | 5 Ese Broken Arrow, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 2:28 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2757 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -220 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WUUS54 KTSA 150001
SVRTSA
OKC101-111-143-145-150045-
/O.NEW.KTSA.SV.W.0070.110415T0001Z-110415T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 700 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF BALD HILL...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BALD
HILL...STONEBLUFF...HASKELL...COWETA...ONETA AND PORTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3615 9562 3611 9557 3609 9556 3608 9554
3592 9535 3564 9598 3581 9604
TIME...MOT...LOC 0001Z 235DEG 22KT 3578 9589
$$1 follow-up statement
614
WWUS54 KTSA 150024
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT THU APR 14 2011
OKC101-111-143-145-150045-
/O.CON.KTSA.SV.W.0070.000000T0000Z-110415T0045Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-
724 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN
OKMULGEE COUNTIES...
AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEONARD...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STONEBLUFF...HASKELL...CHOSKA...COWETA...ONETA...REDBIRD AND PORTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
&&
LAT...LON 3611 9557 3609 9556 3608 9557 3608 9554
3592 9535 3576 9583 3587 9588 3615 9562
TIME...MOT...LOC 0025Z 235DEG 22KT 3589 9577
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:31 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 14, 3:31 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 331 PM CDT THU APR 14 2011 .DISCUSSION... SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST WELL INTO THE EVENING. 20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX. PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS COLD FRONT EXITS THE FORECAST AREA. COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES E AND SLY FLOW RETURNS. UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY. BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA. UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR THE REMAINDER OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 49 58 38 69 / 70 30 10 10 FSM 52 63 39 68 / 80 20 10 10 MLC 50 63 37 71 / 70 10 10 0 BVO 47 56 37 69 / 70 40 10 10 FYV 50 57 37 62 / 90 40 20 10 BYV 51 56 37 61 / 90 50 20 10 MKO 51 59 38 69 / 80 20 10 10 MIO 47 56 37 65 / 90 50 20 10 F10 49 60 38 70 / 70 20 10 0 HHW 52 70 41 73 / 80 10 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....18
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT THU APR 14 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 525 PM CDT THU APR 14 2011 ...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA. AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD CONDITIONS. SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS. BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE SPREAD POTENTIAL INTO NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 14, 6:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT THU APR 14 2011
OKZ076-150030-
LE FLORE OK-
641 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE
AT 641 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF OCTAVIA...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
WHITESBORO...HODGEN AND HEAVENER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3497 9482 3489 9445 3450 9463 3451 9493
TIME...MOT...LOC 2341Z 198DEG 30KT 3447 9482Special weather statement, Apr 14, 6:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
648 PM CDT THU APR 14 2011
OKZ056-057-061-062-150030-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
648 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...WESTERN CRAIG...SOUTHEASTERN NOWATA AND NORTHWESTERN
MAYES
AT 649 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF OOLOGAH TO 6 MILES WEST OF TIAWAH...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...NEW ALLUWE...CLAREMORE...TIAWAH...FOYIL...
OOLOGAH...BUSHYHEAD AND CHELSEA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3677 9539 3641 9530 3622 9563 3646 9571
TIME...MOT...LOC 2349Z 225DEG 29KT 3644 9568 3625 9563Local storm report, Apr 14, 6:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 3 N HOMINY 36.46N 96.39W
04/14/2011 OSAGE OK TRAINED SPOTTER
HOMES DAMAGED - POSSIBLE TORNADO
&&
RBDLocal storm report, Apr 14, 6:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 5 E OWASSO 36.27N 95.76W
04/14/2011 ROGERS OK PUBLIC
4 TO 5 INCH DIAMETER...5 TO 6 FEET LONG TREE LIMB DOWN.
&&
NMMLocal storm report, Apr 14, 6:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM NON-TSTM WND DMG SAPULPA 36.00N 96.11W
04/14/2011 CREEK OK BROADCAST MEDIA
LARGE TREE DOWN ONTO POWER LINES.
&&
RBDSpecial weather statement, Apr 14, 6:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT THU APR 14 2011
OKZ056-057-150045-
CRAIG OK-NOWATA OK-
657 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHEASTERN NOWATA
AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOWATA
COUNTY...MOVING NORTHEAST AT 30 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3699 9509 3674 9556 3686 9562 3700 9547
3700 9511
TIME...MOT...LOC 2357Z 227DEG 24KT 3683 9553The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 51 min |
| Apr 14, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
| Apr 14, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 51 min |
| Apr 14, 7:47 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 43 min |
| Apr 14, 7:48 PM CDT | Tornado Warning | TSA | Delaware | 42 min |
| Apr 14, 7:54 PM CDT | Tornado Warning | TSA | Delaware | 36 min |
| Apr 14, 7:55 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Apr 14, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 14, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 55 min |
| Apr 14, 8:20 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 40 min |
| Apr 14, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 63 min |
| Apr 14, 8:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 48 min |
| Apr 14, 8:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Apr 14, 8:29 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 14, 8:33 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| Apr 14, 8:38 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 28 min |
| Apr 14, 8:40 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| Apr 14, 9:00 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 30 min |
| Apr 14, 9:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 14, 9:14 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 14, 9:21 PM CDT | Tornado Warning | TSA | Latimer | 39 min |
| Apr 14, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Tulsa, Wagoner | 64 min |
| Apr 14, 9:26 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Apr 14, 9:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Apr 14, 9:48 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 14, 9:58 PM CDT | Tornado Warning | TSA | Wagoner | 32 min |
| Apr 14, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 30 min |
| Apr 14, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 14, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 46 min |
| Apr 14, 10:17 PM CDT | Tornado Warning | TSA | LeFlore | 58 min |
| Apr 14, 10:26 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 34 min |
| Apr 14, 10:30 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 14, 10:36 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha, Sequoyah | 114 min |
| Apr 14, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Apr 14, 10:50 PM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Apr 14, 10:56 PM CDT | Special Weather Statement | TSA | Ottawa | 19 min |
| Apr 15, 4:12 AM CDT | Wind Advisory | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.